Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

ANR's admitting an interval factor are $ Q$-manifolds


Authors: Terry L. Lay and John J. Walsh
Journal: Proc. Amer. Math. Soc. 73 (1979), 279-280
MSC: Primary 57N20
MathSciNet review: 516479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ch] T. A. Chapman, Lectures on Hilbert cube manifolds, American Mathematical Society, Providence, R. I., 1976. Expository lectures from the CBMS Regional Conference held at Guilford College, October 11-15, 1975; Regional Conference Series in Mathematics, No. 28. MR 0423357
  • [S] R. M. Schori, Hyperspaces and symmetric products of topological spaces, Fund. Math. 63 (1968), 77–88. MR 0232336
  • [T] H. Toruńczyk, On CE images of the Hilbert cube and characterization of Q-manifolds, Warsaw (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N20

Retrieve articles in all journals with MSC: 57N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516479-X
Article copyright: © Copyright 1979 American Mathematical Society